# SDR DXTA2013012205254

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 7,331 hours, 5,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dislodged
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO CRUISE AT FL410, DETECTED AN UNDEFINED ODOR.  TEMP SELECTOR WAS IN 11:00 POSITION.  THE LT SIDE OF THE CABIN WAS NOTICEABLY WARMER THAN THE RT SIDE.  LATER, WITH TEMP SELECT AT 4:00 POSITION THERE WAS NO DECREASE IN ODOR AND NO CHANGE IN TEMPERATURE.  THE RT SIDE OF THE CABIN DID HEAT ON DESCENT.  VERY LITTLE AIR FLOW CAME OUT OF DEFOG VENTS IN COCKPIT.  FOUND RAM AIR DUCT DISCONNECTED IN AFT BAY. SECURED DUCT. CLEANED COALESCER SOCK IAW AMM 221-70-00. PERFORMED ENVIRONMENTAL SYSTEM FUNCTIONAL TEST IAW AMM 21-00-00. OPS CHECKED GOOD AT THIS TIME. NO ODOR NOTED.
